# SDR SWAA2023030698655

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500D AND STR28L AT FWD CARGO COMPARTMENT 2023-99168<[01] REPLACED ANGLE - SUPPORT LOCATED BS500D AND STR28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 ;DWG 143A7902 SHEET 1 REV E. MATERIAL USED ALUMINUM SHEET CLAD 2024-T3 0.040 INCH PO: 2021 129458 .SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BS500D AND STR28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 ;DWG 143A7902 SHEET 1 REV E. MATERIAL USED ALUMINUM SHEET CLAD 2024-T3 0.040 INCH PO: 2021 129458 .SEE INDIVIDUAL SIGN OFF BELOW. RII
